# SDR AALA981986

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 27L CORRODED AT STATION 1075 CAUSING 2.5 INCH CRACK IN BELLY SKIN.  CUT OUT DAMAGED AREA OF SKIN.  REMOVED CORROSION FROM STRINGER 27L PER SRM 51-10-6.  INSTALLED DOUBLER ON SKIN PER SRM 53-30-3 FIG 3.  INSTALLED 'U' CHANNEL REPAIR ON STRINGER 27L PER SRM 53-103 PAGE 4E, FIG 2 SHEET 3.  (M)
